Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Darolac capsules, difficulty in digestion, pantrpazole tablets, burning sensation

hi.. i was advised a fmonth back to have DAROLAC capsules, bt I still cudnt strt it.. I had some kinda food poisoning .. I dont know wt ws tht.. but I had lose motions for 1 month, wtever I used to eat I had to go to loo after that.. I was not able to digest food at all.. I was given Pantrpazole tablets wch I have empty stomach in mornings.. has it happened because of working in night shifts?? I used to drink and smoke a lot.. wtever I used to eat it used to make me feel a burning sensation soon after tht.. M better than earlier, shall I still take these DAROLAC capsules, if yes than how?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  3819
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello
You may take these DAROLAC capsules twice daily for next 15 days.
This is a probiotic and provides gut friendly bacteria and are good for intestinal health.
Thanks
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions